Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Sever stabing pain in back of lower head with nose bleeding

Im a 38 female that is having sharpe stabing pain in the lower back right side of my head , this pain will last for hours, I have seen a doctor , ran several test, no high blood pressure , no other health problem, but was given med tyn with codeine and i am to take them every 1 to 2 every 4-6 hrs for pain, but the pain is so out of control that i will black out, get nose bleeds and i take up to 10-12 pills without any relief of pain, now i starting to forget what im doing, or what i was doing, confusion and now im starting to get worried, what do you think, what can be causing this problem, I need some advise please
Asked On : Mon, 17 Jan 2011
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Have you got your eyes checked up, refractive errors can cause occipital headache. Also, get an MRI of the brain done and consult an apt neurologist. Take adequate rest, drink plenty of water and consume fresh vegetables and fruits.

Dr. Naveen Kumar
Answered: Thu, 20 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor